# SDR QXEA2012072200718

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 26,990 hours, 28,207 cycles
- Engine: Pwc PW150A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING STAINED TOP COAT AT ROWS 20 AND ROW 1 AND AFT GALLEY.  REPLACED EFFECTED STRIPS AS REQUIRED.
